# SDR REXA2024093000730

- Difficulty date: September 6, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR FWD INTERCOSTAL IS CORRODED BETWEEN STGR 27 TO STGR 26L. REMOVED CORROSION ON INTERCOSTAL BETWEEN STGR 27 AND STGR 26L AND BETWEEN FS 349-364 IAW CRJ 700 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS DUE TO BEING IN A NO DAMAGE ALLOWED AREA IAW CRJ 700 SRM 53-21-23-101-003-A01.  REMOVED 7EA RIVETS FROM INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01.  REMOVED GUSSET FROM FS 364 BETWEEN STGR 27-26L IAW CRJ 700 SRM 51-42-21-001-001-A01.  REMOVED INTERCOASTAL BETWEEN STGR 27-26L IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED AND DRILLED NEW AVI BAY DOOR FWD INTERCOSTAL BETWEEN STGR 27-26L (PN: SH670-32075-3) IAW CRJ 700 SRM 51-40-11-001-001-A01.  INSTALLED NEW AVI BAY DOOR FWD INTERCOSTAL BETWEEN STGR 27-26L (PN: SH670-32075-3) IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED GUSSET FROM FS 364 BETWEEN STGR 27-26L IAW CRJ 700 SRM 51-42-21-001-001-A01.  INSTALLED 7EA RIVETS IN AVI DOOR FWD INTERCOSTAL BETWEEN STGR 27-26L IAW CRJ 700 SRM 51-42-06-001-001-A01.  APPLIED EDGE SEAL AND TOP COAT ON AVI BAY DOOR FWD INTERCOSTAL BETWEEN STGR 27-26L IAW CRJ 700 SRM 51-23-00-001-001-A01 AND 51-25-16-001-001-A01.
